# SDR SIMA200711010

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N381AE
- Make and model: Saab 340B
- Aircraft serial: 340B381
- Aircraft time: 18,154 hours, 21,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 535-560
- Part time: 18,154 hours, 21,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE DAMAGED BETWEEN STATION 535 TO 560 AND STRINGER 1518 TO 1520.  CUT OUT DAMAGED SKIN, FABRICATED AND INSTALLED A DOUBLER IAW SAAB REPAIR STATEMENT 340 SDS 012207, PARA ONE, DATED 04/16/07.
